# SDR ANCF200300015

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 54,401 hours, 11,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411371
- Part serial: 3216
- Condition: Malfunctioned
- Location: Pack Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK INOPERATIVE,  LIGHT ILLUM. EICAS MSG L PACK TEMP DISPLAYED. LIGHT DID NOT EXTIN WHEN STBY SELECTED AND RESET PUSHED. AIRCRAFT RETURNED.  LT PACK TEMPERATURE CONTROL (PTC) BITE PROCEDURE WAS PERFORMED IAW FIM 21-51-00 FIG 103,  COMPRESSOR OUTLET OVERHEAT SWITCH WAS REPLACED IAW AMM 21-51-19 AND LH PACK FLOW CARGO AIR CONDITIONING CONTROLLER (PFCAC) WAS RESET (M1610). TESTS WERE PERFORMED WITH SATISFACTORY RESULTS.
